# SDR QXEA9600421

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336PH
- Make and model: Dorner DO328100
- Aircraft serial: 3014
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000200
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 4,789 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT CAPTAINS WINDSHIELD STARTED TO BURN AND CRACK.  AIRCRAFT LANDED IN ACV WITHOUT FURTHER PROBLEM.  WINDSHIELD REPLACED AND WINDSHIELD HEAT OPS CHECKED GOOD.
